CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Spatio-temporal simulation of energy consumption in China's provinces based on satellite night-time light data 期刊论文
APPLIED ENERGY, 2018, 卷号: 231, 页码: 1070-1078
Authors:  Xiao, Hongwei;  Ma, Zhongyu;  Mi, Zhifu;  Kelsey, John;  Zheng, Jiali;  Yin, Weihua;  Yan, Min
Favorite  |  View/Download:3/0  |  Submit date:2019/03/05
Night-time light data  Energy consumption  Spatio-temporal geographically weighted regression  China  Simulation  
Spatial High Accuracy Analysis of FEM for Two-dimensional Multi-term Time-fractional Diffusion-wave Equations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 828-841
Authors:  Wei, Ya-bing;  Zhao, Yan-min;  Shi, Zheng-guang;  Wang, Fen-ling;  Tang, Yi-fa
Favorite  |  View/Download:12/0  |  Submit date:2018/11/16
multi-term time-fractional diffusion-wave equation  bilinear finite element method  Crank-Nicolson approximation  stability  convergence and superconvergence  
REGULARIZATION OF PLANAR VORTICES FOR THE INCOMPRESSIBLE FLOW 期刊论文
ACTA MATHEMATICA SCIENTIA, 2018, 卷号: 38, 期号: 5, 页码: 1443-1467
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:5/0  |  Submit date:2018/11/16
regularization  planar vortices  vorticity sets  reduction  
A note on the false discovery rate of novel peptides in proteogenomics 期刊论文
BIOINFORMATICS, 2015, 卷号: 31, 期号: 20, 页码: 3249-3253
Authors:  Zhang, Kun;  Fu, Yan;  Zeng, Wen-Feng;  He, Kun;  Chi, Hao;  Liu, Chao;  Li, Yan-Chang;  Gao, Yuan;  Xu, Ping;  He, Si-Min
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Weighted least absolute deviations estimation for periodic ARMA models 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 8, 页码: 1273-1288
Authors:  Pan, Baoguo;  Chen, Min;  Wang, Yan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Periodic ARMA  WLADE  asymptotic normality  strict periodic stationarity  periodic ergodicity  
Infinitely many solutions for an elliptic Neumann problem involving critical Sobolev growth 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 251, 期号: 6, 页码: 1389-1414
Authors:  Cao, Daomin;  Yan, Shusen
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Multiplicity of solutions for the plasma problem in two dimensions 期刊论文
ADVANCES IN MATHEMATICS, 2010, 卷号: 225, 期号: 5, 页码: 2741-2785
Authors:  Cao, Daomin;  Peng, Shuangjie;  Yan, Shusen
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semilinear elliptic equations  Variational method  Multiple solutions  Free boundary  Asymptotic behavior  
INFINITELY MANY SOLUTIONS FOR AN ELLIPTIC PROBLEM INVOLVING CRITICAL NONLINEARITY 期刊论文
ACTA MATHEMATICA SCIENTIA, 2010, 卷号: 30, 期号: 6, 页码: 2017-2032
Authors:  Cao Daomin;  Yan Shusen
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
semilinear elliptic equations  infinitely many solutions  variational method  
Infinitely many solutions for an elliptic problem involving critical Sobolev growth and Hardy potential 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2010, 卷号: 38, 期号: 3-4, 页码: 471-501
Authors:  Cao, Daomin;  Yan, Shusen
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Integrable Deformations of Heisenberg Supermagnetic Model 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2010, 卷号: 53, 期号: 1, 页码: 21-24
Authors:  Yan Zhao-Wen;  Li Min-Li;  Wu Ke;  Zhao Wei-Zhong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Heisenberg supermagnet model  supersymmetry  integrable equation